Medicine Overview of Spasmodex Tablet
Side Effects of Spasmodex are Nausea, Dryness in mouth, Blurred vision, Sleepiness, Weakness, Nervousness.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Spasmodex Tablet may be taken with or without food, but it is better to take it at a fixed time.
Spasmodex Tablet is a combination of two medicines: dicyclomine and paracetamol which relieve abdominal pain and cramps. Dicyclomine is an anti-cholinergic which relaxes the muscles in the stomach and gut (intestine). It stops sudden muscle contractions (spasms), thereby relieving cramps, pain, bloating, and discomfort. Paracetamol / Acetaminophen is an analgesic (pain reliever) which works by blocking the release of certain chemical messengers that cause pain.
In Depth Information on Spasmodex Tablet
Spasmodex Tablet related warnings
Taking Dicyclomine+Paracetamol / Acetaminophen with alcohol can cause liver damage.
Spasmodex Tablet is probably safe to use during pregnancy.
Animal studies have shown low or no adverse effect on the foetus, however, there are limited human studies. Please consult your doctor.
Spasmodex Tablet is probably unsafe to use during lactation.
Limited human data suggest that the drug could represent a significant risk to the baby.
It is not known whether Spasmodex Tablet alters the ability to drive. Do not drive if you experience any symptoms that affect your ability to concentrate and react.
Spasmodex Tablet should be used with caution in patients with kidney disease. Dose adjustment of Spasmodex Tablet may be needed. Please consult your doctor.
Spasmodex Tablet should be used with caution in patients with liver disease. Dose adjustment of Spasmodex Tablet may be needed. Please consult your doctor.
However, the use of Spasmodex Tablet is not recommended in patients with severe liver disease and active liver disease.
Frequently asked questions about Spasmodex Tablet
Q. What is Dicyclomine+Paracetamol / Acetaminophen?
Dicyclomine+Paracetamol / Acetaminophen is a combination of two medicines: Dicyclomine and Paracetamol. This medication helps in relieving stomach pain. It works by relaxing the muscles of the stomach and intestine by decreasing the levels of chemical substances in the body that cause pain.
Q. Is it safe to use Dicyclomine+Paracetamol / Acetaminophen?
Yes, Dicyclomine+Paracetamol / Acetaminophen is safe to use in most patients. However, in some patients, it may cause some unwanted common side effects like nausea, dryness of mouth, blurred vision, sleepiness, weakness, and nervousness. Inform your doctor as soon as possible if you experience any persistent problem while taking this medication.
Q. Can I stop taking Dicyclomine+Paracetamol / Acetaminophen when my pain is relieved?
Dicyclomine+Paracetamol / Acetaminophen is usually used for short-term and can be discontinued if there is no pain. However, it should be continued if you are advised by your physician to do so.
Q. Can the use of Dicyclomine+Paracetamol / Acetaminophen cause diarrhea?
Yes, the use of Dicyclomine+Paracetamol / Acetaminophen can cause diarrhea. In case, you experience diarrhea, drink plenty of water or other fluids. Try small frequent sips of the liquid. Also, avoid taking fatty or fried foods. Talk to your doctor if you have persistent diarrhea and signs of dehydration like less urination with dark colored and strong-smelling urine. Do not take any other medicines without speaking to a doctor.
Q. Can the use of Dicyclomine+Paracetamol / Acetaminophen cause dry mouth?
Yes, the use of Dicyclomine+Paracetamol / Acetaminophen can cause dry mouth. If you experience dry mouth, drink plenty of water. Take regular sips of water during the day and keep some by your bed at night. You may use lip balm if your lips are also dry. Try to avoid foods that are acidic (like lemons), spicy and salty.
Q. Are there any specific contraindications associated with the use of Dicyclomine+Paracetamol / Acetaminophen?
The use of Dicyclomine+Paracetamol / Acetaminophen is contraindicated in patients with known allergy to any of the component or excipients of this medicine. It should be used carefully in patients with alcohol dependency, or with underlying kidney or liver damage.
Q. Can the use of Dicyclomine+Paracetamol / Acetaminophen cause damage to liver?
Dicyclomine+Paracetamol / Acetaminophen is usually safe to use in the dose as recommended by the doctor. However, an overdose of Dicyclomine+Paracetamol / Acetaminophen can cause damage to the liver. Avoid drinking alcohol while taking this medicine, as it may further increase the risk of liver damage. Use of this medicine is not recommended in patients with the severe liver disease.
Q. Can I take a higher dose of this medicine than recommended?
No, taking higher than the recommended dose of Dicyclomine+Paracetamol / Acetaminophen can lead to increased chances of side effects. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.
Q. Does Dicyclomine+Paracetamol / Acetaminophen expire?
Yes, Dicyclomine+Paracetamol / Acetaminophen does expire. The expiry date is written on the pack of the medicine. Do not use Dicyclomine+Paracetamol / Acetaminophen after the expiry date.
One of the following vendor pharmacies will deliver Spasmodex Tablet: GMA, MMS, DYG, RUS, GPT, RHL, SVH, WHL, PHN, SVS, DGN, SNH, HBV, MLC, SMN, PTI, STA, PRL, KHD, BHP, SJP, HSP, NAS, RPI, NNH, GEO, AVL, DHP, TFP, GHR, JJE, SLN, SBL, RDR, PLT, AWS, BLE, ALC, DLP, SBA, ABP, NVL, INC, 9MM, 4IT, PNT, HSM, RSS, SWA, AGT, NXG, DZY, NTB, TSS, PPR, EPS, APS, BAP, JVO, ANT, VDH, BHM, VNS, SAF, DPP, ATL, HMP, GPP, VSL, PHC, KHH, PRN, SCH, KIS, DVH, AAR, AAY, MAP, DPL, YMI, ZPR, HNP, RWP, KHC, USF, OWP, VJS, HEX, KNH, RJH, ANP, BHS, HTS, GBL, AVS, CRN, BBS, BNA, MAM, BGS, TRP, SHD, AYM, SDM, CLT, AFT, MAX, SGH, JSL, SWP, HPC, ARD, BJP, THP, IAD, HLT, DHR, NTL, MPC, GTK, SHC, RPP, SPD, SYN, BBN, MBP, QTM, PVP, HCP, MKS, FGH, RHW, IPL, SMS, PEN, ADT, PMA, ENP, MKT, JVN, KMC, ESY, WSI, OIP, OLT, NEO, EAN, LMS, ZEL, NDP, MAK, RKS, RDH, ZVP, AYN, BDN, SGC, HGI, CHP, NNP, UVD, MDH, LCC, PRT, BLS, AMR, HZF, BLP, KAL, BIO, HIP, SSA, BNT, BAL, HAT, JHC, QLF, FRM, DFP, LHA, TOM, SRG, EQN, SSI, AYU, JIV, BRC, RSA, OHM, BMJ, SWT, NVY, PWN, BTM, ATP, JBT, BSN, XMX, NSL, UMP, DAO, GTC, BHA, GNC, VRS, UHP, MSD, MDO, AXM, TNH, EMB